Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 10362
In Russian (): 9563
In English (J. Appl. Math. Mech.): 799

Volume: 73 • Issue: 4 • Year: 2009 • Total articles: 16<< Previous issue | Next issue >>
Table of Contents
A two-parameter friction model
A.V. Karapetyan
The brachistochrone problem for a disc
L.D. Akulenko
The invariant manifolds of systems with first integrals
V.D. Irtegov and T.N. Titorenko
The motion of a railway wheelset
V.G. Vilke
The dynamics of a "flexible-rotor/limited-power-excitation-source" system
N.N. Verichev, S.N. Verichev, and V.I. Yerofeyev
Bifurcation in a time-optimal problem for a second-order non-linear system
S.A. Reshmin
Extremal aiming in problems with an unknown level of dynamic disturbance
S.A. Ganebnyi, S.S. Kumkov, and V.S. Patsko
The conservation laws and group properties of the equations of gas dynamics with zero velocity of sound
Yu.A. Chirkunov
The design of the iso-velocity contour for the flow past the base of a dam with a confining bed
E.N. Bereslavskii
Solution of plane seepage problems for a multivalued seepage law when there is a point source
I.B. Badriyev, O.A. Zadvornov, L.N. Ismagilov, and E.V. Skvortsov
Dynamics of the pressure relaxation in a "depressurized" borehole
R.M. Khafizov, I.G. Khusainov, and V.Sh. Shagapov
The layered element method in the dynamic theory of elasticity
Ye.V. Glushkov, N.V. Glushkova, A.A. Yeremin, and V.V. Mikhaskiv
The propagation of shock waves in anisotropic materials
A.A. Lukyanov and V.B. Penkov
An energy approach to the proof of the existence of Rayleigh waves in an anisotropic elastic half-space
I.V. Kamotskii and A.P. Kiselev
The contact problem for a piecewise-homogeneous plane with a semi-infinite inclusion
R.D. Bantsuri and N.N. Shavlakadze
The transient retardation of a rectilinear viscoplastic flow when the loading stresses are abruptly removed
A.A. Burenin, L.V. Kovtanyuk, and A.V. Lushpei
Volume: 73 • Issue: 4 • Year: 2009 • Total articles: 16<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100